Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 22, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the convergence of Bernstein polynomials for some unbounded analytic functions
P. C. Tonne.
Proc. Amer. Math. Soc. 22 (1969), 1-6
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0249641
The structure of $B[c]$ and extensions of the concept of conull matrix
H. I. Brown, D. R. Kerr and H. H. Stratton.
Proc. Amer. Math. Soc. 22 (1969), 7-14
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0304931
On the relation between the Abel and Borel-type methods of summability.
B. L. R. Shawyer.
Proc. Amer. Math. Soc. 22 (1969), 15-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243228
Multipliers of $H^{1}$ and Hankel matrices
James H. Hedlund.
Proc. Amer. Math. Soc. 22 (1969), 20-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241652
On the multipliers of $H^{p}$ spaces
P. L. Duren.
Proc. Amer. Math. Soc. 22 (1969), 24-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241651
On composite abstract homogeneous polynomials
Morris Marden.
Proc. Amer. Math. Soc. 22 (1969), 28-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251196
Basis preserving maps
William J. Davis.
Proc. Amer. Math. Soc. 22 (1969), 34-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243320
On the kernel function for the intersection of two simply connected domains
Ted J. Suffridge.
Proc. Amer. Math. Soc. 22 (1969), 37-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245815
On integration-by-parts for weighted integrals
Fred M. Wright and James D. Baker.
Proc. Amer. Math. Soc. 22 (1969), 42-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245750
A asymptotic analog of the F. and M. Riesz radial uniqueness theorem.
K. F. Barth and W. J. Schneider.
Proc. Amer. Math. Soc. 22 (1969), 53-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0247095
Absolute continuity of Hamiltonian operators with repulsive potential.
Richard B. Lavine.
Proc. Amer. Math. Soc. 22 (1969), 55-60
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0247529
Reflexivity of cyclic Banach spaces
L. Tzafriri.
Proc. Amer. Math. Soc. 22 (1969), 61-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244744
Asymptotic convergence of operators in Hilbert space
Frank Gilfeather.
Proc. Amer. Math. Soc. 22 (1969), 69-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0247508
A note on the holomorphic functional calculus in a Banach algebra
G. R. Allan.
Proc. Amer. Math. Soc. 22 (1969), 77-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0247136
The structure of spectral operators with completely continuous imaginary part
Noboru Suzuki.
Proc. Amer. Math. Soc. 22 (1969), 82-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0247517
Invariant subspaces with invariant complements
C. F. Schubert.
Proc. Amer. Math. Soc. 22 (1969), 85-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0412885
Some remarks on infinitesimal generators of analytic semigroups
Jerome A. Goldstein.
Proc. Amer. Math. Soc. 22 (1969), 91-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243384
Some types of Borel measures
Roy A. Johnson.
Proc. Amer. Math. Soc. 22 (1969), 94-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248313
On the Gleason and Harnack metrics for uniform algebras
Heinz König.
Proc. Amer. Math. Soc. 22 (1969), 100-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241978
On the dual Hornich’s space
Joseph A. Cima.
Proc. Amer. Math. Soc. 22 (1969), 102-103
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0255835
Determinantal rank and flat modules
S. H. Cox.
Proc. Amer. Math. Soc. 22 (1969), 104-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241405
A nonidentity for right alternative rings
Erwin Kleinfeld and Margaret Humm Kleinfeld.
Proc. Amer. Math. Soc. 22 (1969), 109-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241490
Harrison primes in a ring with few zero divisors
Max D. Larsen.
Proc. Amer. Math. Soc. 22 (1969), 111-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248134
On lower bounds for permanents of $(0,1)$ matrices
Henryk Minc.
Proc. Amer. Math. Soc. 22 (1969), 117-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245585
A recursion formula for finite partition lattices
Terrence J. Brown.
Proc. Amer. Math. Soc. 22 (1969), 124-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241307
Idempotent Noether lattices
Kenneth P. Bogart.
Proc. Amer. Math. Soc. 22 (1969), 127-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241326
Nonimbeddable Noether lattices
Kenneth P. Bogart.
Proc. Amer. Math. Soc. 22 (1969), 129-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241327
A theorem on the semigroup of binary relations
Jaw-ching Yang.
Proc. Amer. Math. Soc. 22 (1969), 134-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241557
On the Hausdorff open continuous images of Hausdorff paracompact $p$-spaces
H. H. Wicke.
Proc. Amer. Math. Soc. 22 (1969), 136-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243480
A note on Wallman spaces
Alan Zame.
Proc. Amer. Math. Soc. 22 (1969), 141-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243487
A note on expansive mappings
Richard K. Williams.
Proc. Amer. Math. Soc. 22 (1969), 145-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0242143
On the uniformization of Souslin $\mathfrak{F}$ sets
R. C. Willmott.
Proc. Amer. Math. Soc. 22 (1969), 148-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241596
Approximation of real continuous functions on Lindelöf spaces
Anthony W. Hager.
Proc. Amer. Math. Soc. 22 (1969), 156-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244748
Lebesgue characterizations of uniformity-dimension functions
James C. Smith.
Proc. Amer. Math. Soc. 22 (1969), 164-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243497
On centralizers of involutions
Marcel Herzog.
Proc. Amer. Math. Soc. 22 (1969), 170-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244365
On the ismorphisms of two metacyclic groups
B. G. Basmaji.
Proc. Amer. Math. Soc. 22 (1969), 175-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0252518
On the zeros of the Riemann zeta-function
Bruce C. Berndt.
Proc. Amer. Math. Soc. 22 (1969), 183-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0242777
Commutative rings whose matrix rings are Baer rings
Cleon R. Yohe.
Proc. Amer. Math. Soc. 22 (1969), 189-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245563
Weight spaces and irreducible representations of simple Lie algebras.
F. W. Lemire.
Proc. Amer. Math. Soc. 22 (1969), 192-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243001
On the norms of units in quadratic fields
H. F. Trotter.
Proc. Amer. Math. Soc. 22 (1969), 198-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244196
$CCN$-groups of order divisible by three primes
Herbert J. Bernstein.
Proc. Amer. Math. Soc. 22 (1969), 202-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244368
Galois cohomology and class number in constant extension of algebraic function fields
James R. C. Leitzel.
Proc. Amer. Math. Soc. 22 (1969), 206-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0242799
On finitely generated subgroups of a free group
Abraham Karrass and Donald Solitar.
Proc. Amer. Math. Soc. 22 (1969), 209-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245655
On subgroups of finite solvable groups
Avino’am Mann.
Proc. Amer. Math. Soc. 22 (1969), 214-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241539
On Krull overrings of a Noetherian domain
William Heinzer.
Proc. Amer. Math. Soc. 22 (1969), 217-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0254022
Secondary cohomology operations and complex vector bundles
S. Gitler, M. Mahowald and R. James Milgram.
Proc. Amer. Math. Soc. 22 (1969), 223-229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243515
Extending homeomorphisms of $S^{p}×S^{q}$
Ralph Tindell.
Proc. Amer. Math. Soc. 22 (1969), 230-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248852
The connection between two geometrical axioms of H. N. Gupta
Wolfram Schwabhäuser.
Proc. Amer. Math. Soc. 22 (1969), 233-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0246189
Groups which are cogroups
M. L. Curtis and J. Dugundji.
Proc. Amer. Math. Soc. 22 (1969), 235-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251722
Rational cohomology operations and Massey products
David Kraines.
Proc. Amer. Math. Soc. 22 (1969), 238-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248810
Compact means in the plane
Philip Bacon.
Proc. Amer. Math. Soc. 22 (1969), 242-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244961
Montgomery-Samelson singular fiberings of spheres
P. L. Antonelli.
Proc. Amer. Math. Soc. 22 (1969), 247-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253353
On periodic maps which respect a symplectic structure
C. B. Thomas.
Proc. Amer. Math. Soc. 22 (1969), 251-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243512
Remarks on commuting involutions
Lawrence Conlon.
Proc. Amer. Math. Soc. 22 (1969), 255-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243552
An inequality similar to Opial’s inequality
K. M. Das.
Proc. Amer. Math. Soc. 22 (1969), 258-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244448
The nonhomogeneous linear difference equation with variable difference interval
Tomlinson Fort.
Proc. Amer. Math. Soc. 22 (1969), 262-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257597
A nonhomogeneous linear differential system with interface conditions.
Robert Neff Bryan.
Proc. Amer. Math. Soc. 22 (1969), 270-276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0241739
Sturmian theorems for hyperbolic equations
Kurt Kreith.
Proc. Amer. Math. Soc. 22 (1969), 277-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244602
On an inequality of Lyapunov
Harry Hochstadt.
Proc. Amer. Math. Soc. 22 (1969), 282-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244562
Uniqueness for second order linear parabolic operators
Russell D. Rupp.
Proc. Amer. Math. Soc. 22 (1969), 285-288
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0244643
An elementary derivation of Khintchine’s estimate for large deviations.
Mark Pinsky.
Proc. Amer. Math. Soc. 22 (1969), 288-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245078
On continuity and other analytic properties of stochastic process sample functions
M. R. Leadbetter and Edward W. Weissner.
Proc. Amer. Math. Soc. 22 (1969), 291-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243600
Positive operators on $C(X)$
S. R. Foguel.
Proc. Amer. Math. Soc. 22 (1969), 295-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0243570
A note about Wiener-Hopf sets
Gérard Letac.
Proc. Amer. Math. Soc. 22 (1969), 298-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0246345
Orientability of hypersurfaces in $R^{n}$
Hans Samelson.
Proc. Amer. Math. Soc. 22 (1969), 301-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0245026